| Catalog Number |
110027734 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a two-stage revision due to unknown reasons to receive zb implants for the first time approximately eleven (11) months ago.Subsequently, the patient had been reported to have been doing well according to the surgeon but then reported cracking and pain after a physiotherapy treatment on an unknown date.Scans showed the implant had become loose and screw had snapped.The surgeon chose to remove the implants on approximately two (2) months ago and showed that the implant was most likely loose or not enough fixation was present to prevent the above incident.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: item#: unk central screw; lot#: unknown.Item#: unk peripheral screw; lot#: unknown.Item#: unk peripheral screw; lot#: unknown.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Event was unable to be confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; b7; d2; g1; g3; g6; h1; h2.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a two-stage revision due to bone erosion to receive zb implants for the first time approximately thirteen (13) months ago.Subsequently, the patient had been reported to have been doing well according to the surgeon but then reported cracking and pain after a physiotherapy treatment on an unknown date.Scans showed the implant had become loose and screw had snapped.The surgeon chose to remove the implants approximately four (4) months ago and showed that the implant was most likely loose or not enough fixation was present to prevent the above incident.As a result, a hemi was put in while waiting for a new custom device to be put in.Attempts have been made and no further information has been provided.